advertisement
Question
Posted by: tmatam | 2004/11/10

spotting

I went on Yasmin for 3 days but had to stop because I was experiencing very bad side effects. Last week I started spotting. And this worries me a bit because I have never spotted before. And now I started my period yesterday but it is light. I have stomach cramps and everything related to a normal period for me. This normal withdrawl symtoms of the pill of is there something else wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are normal withdrawal symptoms from stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LaLa | 2004/11/10

I was on the 3 month injection from July till October but decided to stop using it because I constantly had my period from July up until October. Then I started spotting. I went to consult a doctor and found out that I had a cyst on my right ovary(8mm), and two cysts on my left ovary(8mm;12mm). Nothing was done about it. Now I am experiencing abdominal swelling, pain, gas, nausea, urgency of urination. What could be wrong with me?

Reply to LaLa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement